Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 28, NWS Topeka, KS

May 5, 2019Cloud County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 5, 2019, 9:28 PM CDT for Cloud County, Kansas. It was in force for 23 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2019, 9:28 PM CDT (02:28 UTC)
Expired
May 5, 2019, 9:51 PM CDT
In force
23 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Cloud County, KS

The radar

The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 9:30 PM CDTHAIL 0.886 N Glasco, KS
May 5, 9:34 PM CDTHAIL 1.756 Nnw Glasco, KSREPORTED HAIL THE SIZE OF AN OREO.
May 5, 9:38 PM CDTHAIL 16 N Glasco, KSPREDOMINATELY PENNY TO NICKEL SIZE WITH A FEW QUARTER SIZE HAIL STONES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 6:52 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

613 
WUUS53 KTOP 060228
SVRTOP
KSC029-060315-
/O.NEW.KTOP.SV.W.0028.190506T0228Z-190506T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
928 PM CDT Sun May 5 2019

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southwestern Cloud County in north central Kansas...

* Until 1015 PM CDT.

* At 928 PM CDT, a severe thunderstorm was located 5 miles northeast
  of Simpson, moving southeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Glasco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3951 9793 3951 9779 3931 9760 3931 9793
TIME...MOT...LOC 0228Z 324DEG 14KT 3946 9789 

HAIL...1.50IN
WIND...60MPH
 
$$

Baerg
4 follow-up statements
374 
WWUS53 KTOP 060238
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
938 PM CDT Sun May 5 2019

KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
938 PM CDT Sun May 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...

At 937 PM CDT, a severe thunderstorm was located 4 miles northeast of
Simpson, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 930 PM trained spotters 
         reported nickel size hail 6 miles north of Glasco. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Glasco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3949 9793 3950 9778 3931 9760 3931 9793
TIME...MOT...LOC 0237Z 324DEG 14KT 3943 9786 

HAIL...1.50IN
WIND...60MPH
 
$$

Baerg
360 
WWUS53 KTOP 060241
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
941 PM CDT Sun May 5 2019

KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
941 PM CDT Sun May 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...

At 941 PM CDT, a severe thunderstorm was located 4 miles north of
Glasco, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Glasco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3949 9793 3950 9778 3931 9760 3931 9793
TIME...MOT...LOC 0241Z 324DEG 14KT 3942 9785 

HAIL...1.25IN
WIND...60MPH
 
$$

Baerg
360 
WWUS53 KTOP 060244
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
944 PM CDT Sun May 5 2019

KSC029-060315-
/O.CON.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
944 PM CDT Sun May 5 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CLOUD COUNTY...

At 944 PM CDT, a severe thunderstorm was located near Glasco, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Glasco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3946 9793 3949 9777 3931 9760 3931 9793
TIME...MOT...LOC 0244Z 324DEG 14KT 3941 9784 

HAIL...1.00IN
WIND...60MPH
 
$$

Baerg
144 
WWUS53 KTOP 060251
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
951 PM CDT Sun May 5 2019

KSC029-060301-
/O.CAN.KTOP.SV.W.0028.000000T0000Z-190506T0315Z/
Cloud-
951 PM CDT Sun May 5 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLOUD COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3946 9793 3949 9777 3931 9760 3931 9793
TIME...MOT...LOC 0249Z 324DEG 14KT 3939 9782 

$$

Baerg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:30 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 5, 6:30 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
630 PM CDT Sun May 5 2019

...AVIATION UPDATE...

.SHORT TERM...(This evening through Monday)
Issued at 340 PM CDT Sun May 5 2019

Shower and thunderstorm coverage increases this evening and
overnight, with a strong storm not out of the question in central
and north-central Kansas.

The overall synoptic pattern has undergone little change over the
last 24 hours, with broad longwave ridging persisting over the
northern CONUS/south-central Canada. The Rex Block off the West
Coast is gradually breaking down, with the cutoff low off the
California coast gradually moving inland over the next 24 hours.
Over the Central Plains, predominately zonal flow will continue
with gradual height rises as the pattern amplifies ahead of the
approaching cutoff low. A zonal 60-70 kt subtropical jet streak
axis was noted along the OK/KS border and should slide eastward
over the course of the day. At the surface, a southwest to
northeast oriented baroclinic zone stretches from far NW Kansas to
near Omaha, NE and should gradually translate southward over the
course of the next 24 hours, reaching north-central Kansas and
southeast Nebraska Monday morning and approaching the Kansas
Turnpike corridor by Monday afternoon/evening.

The main challenge for this forecast period continues to revolve
around thunderstorm chances and resultant impacts. Morning
convection stayed south of the forecast area, with subsidence
behind this initial wave brining clearing skies by late morning.
Deeper moisture is steadily working northward through central
Kansas with a stratocumulus/cumulus ring denoting the leading edge
of the greater than +8 C H850 dewpoint corridor. This moisture
plume continues to spread northward on a broad southerly flow,
encompassing much of the western forecast area by mid to late
afternoon. Mixed-layer instability within this plume is pushing
1500-2500 J/kg with peak heating, with the initial thunderstorm
development taking place along an advancing dryline in western
Kansas and the aforementioned boundary in Nebraska/Iowa.
Subsidence downstream from this western KS convection should help
limit development further east in the warm sector for the
remainder of the daytime hours.

Convection should spread eastward this evening and overnight in
response to the ambient storm-relative mean flow. While the best
threat for severe weather is in the western forecast area--closer
to the foci of initiation, a strengthening 25 to 35 kt LLJ,
coupled with steep mid-level lapse rates, could keep the threat
for hail going throughout the overnight hours across the entire
area as the perturbations from earlier convection work through.
Effective shear profiles of around 30 kts remain modest for
supporting organized convection. Overall, the threat for heavy
rain looks to be more isolated in nature and tied to mesoscale
rain rates rather than the more predictable synoptic clues such as
cell training or backbuilding.

The main synoptic boundary should push southeastward into the
southern forecast area on Monday with weak upper level
perturbations keeping the threat for precipitation lingering
throughout the day. The severe weather focus shifts into east-
central Kansas as the boundary shifts towards the Kansas Turnpike,
with a similar environment to today featuring modest instability
but weak, linear shear profiles that will lead to rapid upscale
growth--mitigating the overall severe risk. How far south the
boundary advances, and thus the northern extent of the severe risk
region, will hinge on the degree off influence that the
convective cold pools can exert on its forward motion between now
and then.

.LONG TERM...(Monday night through Sunday)
Issued at 340 PM CDT Sun May 5 2019

The threat for heavy rainfall and strong to severe thunderstorms
linger through midweek, with drier weather ending the work week.

A southern stream cutoff low slowly shifts eastward Tuesday
before lifting northeastward in response to a digging northern
stream shortwave over the Rockies. The surface baroclinic zone
drops into far southeastern Kansas Monday night and stalls over
southern Kansas on Tuesday before lifting northward again Tuesday
night into Wednesday morning as lee cyclogenesis and falling
heights induce a northward motion in the boundary motion. Multiple
H500 shortwaves propagate through on Monday night and Tuesday
night, each of which has the potential to produce multiple rounds
of showers and storms that will train along the surface to H850
boundary. The details of each precipitation wave are still tough
to pin down at the present time, but with mid-level mixing ratios
pushing 4.0 g/kg and PWATS in the 1 to 1.5 inch range, the chances
are high that somewhere in the region will see substantial
rainfall. The big question lies not so much with if this heavy
rain will occur, but where. There is a chance that much of this
precipitation stays south of the forecast area, but the QPF model
spread encompasses a wide corridor and confidence remains on the
lower side.

The focus then shifts to Wednesday afternoon as the lee cyclone
ejects off the Front Range and tracks across Kansas. There has
been a slight southern shift in the low track with the latest
synoptic guidance package, but there remains a decent chance of
severe weather accompanying the passage of this system Wednesday
afternoon and evening. The degree of solar insolation ahead of
this cyclone is uncertain given the complex working through
earlier in the morning, but if surface-based convection can
initiate near the triple point, all modes of severe weather would
be possible.

High pressure and cooler weather work southward for late in the
week, with the next chance of precip coming next weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday)
Issued at 630 PM CDT Sun May 5 2019

Convective allowing models (CAMs) are starting to come into
agreement for TS to move across the terminals overnight. Timing TS
in the TAFs is largely based on the CAMs. Otherwise all the
solutions bring the weak boundary into the forecast area on Monday
with restricted CIGS and uncertainty wind directions. There is
some suggestion CIGS could be IFR. Confidence is shaky in IFR
since the model consensus keeps the boundary north of the
terminals for much of the day, so Have kept CIGS above 1000 ft
with a mention or TS redeveloping late in the forecast period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Skow
LONG TERM...Skow
AVIATION...Wolters
Hazardous weather outlook, May 5, 3:47 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
347 PM CDT Sun May 5 2019

KSZ008>012-020>024-026-034>040-054>056-058-059-062100-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
347 PM CDT Sun May 5 2019

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Isolated to scattered thunderstorms are possible this evening and
overnight. A few of the storms may be severe with large hail and
possibly damaging winds the main threats. Localized heavy
rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There will be multiple chances for showers and thunderstorms,
some of which may be strong to severe, Monday and continuing
through the middle of the week. Given the wet antecedent
conditions, the risk for flooding will return.

.SPOTTER INFORMATION STATEMENT...

Spotters should not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

KDS

In the hours before

Special weather statement, May 5, 8:11 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Topeka KS
811 PM CDT Sun May 5 2019

KSZ008-020-060200-
Republic-Cloud-
811 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN REPUBLIC AND
NORTHWESTERN CLOUD COUNTIES UNTIL 900 PM CDT...

At 811 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Montrose to 5 miles southwest of Randall.
Movement was east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Concordia, Scandia, Jamestown, Courtland and Norway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3980 9793 3981 9748 3942 9763 3948 9793
TIME...MOT...LOC 0111Z 279DEG 29KT 3976 9805 3957 9810

Baerg
Special weather statement, May 5, 8:35 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Topeka KS
835 PM CDT Sun May 5 2019

KSZ010-011-060200-
Nemaha-Marshall-
835 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEMAHA AND EASTERN
MARSHALL COUNTIES UNTIL 900 PM CDT...

At 835 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Baileyville to 4 miles south of Axtell to
3 miles southeast of Beattie. Movement was southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Seneca, Centralia, Axtell, Beattie, Corning, Goff, Vermillion and
Baileyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Kansas.

LAT...LON 3994 9616 3958 9579 3957 9579 3957 9626
      3991 9647 3993 9636
TIME...MOT...LOC 0135Z 320DEG 31KT 3982 9614 3981 9626 3983 9637

BD
Special weather statement, May 5, 8:44 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
844 PM CDT Sun May 5 2019

KSZ010>012-023-024-060215-
Pottawatomie-Brown-Jackson-Nemaha-Marshall-
844 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POTTAWATOMIE...
NEMAHA...NORTHERN JACKSON...BROWN AND EASTERN MARSHALL COUNTIES UNTIL
915 PM CDT...

At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Highland to near Kickapoo Reservation to 3
miles northwest of Vermillion. Movement was southeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Hiawatha, Seneca, Horton, Centralia, Axtell, Wetmore, Everest,
Fairview, Robinson, Whiting, Circleville, Corning, Netawaka, Soldier,
Goff, Vermillion, Powhattan, Oneida, Hamlin and Willis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Kansas.

LAT...LON 3965 9534 3965 9556 3957 9556 3957 9557
      3949 9557 3953 9624 3992 9643 3988 9581
      3999 9534
TIME...MOT...LOC 0143Z 331DEG 29KT 3986 9527 3973 9571 3976 9630

BD
Local storm report, May 5, 8:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 PM CDT SUN MAY 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     1 NW COURTLAND          39.80N 97.91W
05/05/2019  M55 MPH          REPUBLIC           KS   MESONET

&&

ACH
Local storm report, May 5, 9:07 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
907 PM CDT SUN MAY 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             3 WSW JAMESTOWN         39.57N 97.91W
05/05/2019  E0.88 INCH       CLOUD              KS   PUBLIC

&&
Special weather statement, May 5, 9:11 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Topeka KS
911 PM CDT Sun May 5 2019

KSZ008-009-020-021-060315-
Republic-Clay-Cloud-Washington-
911 PM CDT Sun May 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REPUBLIC...WESTERN
WASHINGTON...NORTHWESTERN CLAY AND NORTHEASTERN CLOUD COUNTIES UNTIL
1015 PM CDT...

At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Narka to 4 miles southeast of Belleville
to 3 miles southeast of Norway. Movement was southeast at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Concordia, Washington, Clyde, Clifton, Linn, Cuba, Morrowville,
Palmer, Haddam, Agenda, Aurora and Vining.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Kansas.

LAT...LON 3995 9693 3957 9713 3939 9744 3959 9775
      4000 9724 4000 9711
TIME...MOT...LOC 0211Z 296DEG 24KT 3998 9742 3976 9759 3966 9772

Baerg

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:34 PM CDTSpecial Weather StatementTOPBrown, Nemaha56 min
May 5, 8:07 PM CDTSpecial Weather StatementTOPRepublic38 min
May 5, 8:08 PM CDTSpecial Weather StatementTOPBrown, Nemaha37 min
May 5, 8:11 PM CDTSpecial Weather StatementTOPCloud49 min
May 5, 8:33 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington57 min
May 5, 8:35 PM CDTSpecial Weather StatementTOPNemaha25 min
May 5, 8:37 PM CDTSevere Thunderstorm WarningTOPCloud53 min
May 5, 8:44 PM CDTSpecial Weather StatementTOPBrown, Nemaha31 min
May 5, 9:01 PM CDTSevere Thunderstorm WarningTOPCloud29 min
May 5, 9:11 PM CDTSpecial Weather StatementTOPWashington64 min
May 5, 9:49 PM CDTSpecial Weather StatementTOPMarshall56 min
May 5, 10:34 PM CDTSpecial Weather StatementTOPGeary, Pottawatomie, Riley56 min
May 5, 10:49 PM CDTRiver Flood WarningTOPRiley9 hr
May 6, 3:50 AM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more68 hr
May 6, 1:08 PM CDTSpecial Weather StatementTOPRepublic52 min
May 6, 1:13 PM CDTSevere Thunderstorm WarningTOPRepublic31 min
May 6, 1:19 PM CDTSpecial Weather StatementTOPCloud26 min
May 6, 2:00 PM CDTSpecial Weather StatementTOPRepublic60 min
May 6, 2:10 PM CDTSpecial Weather StatementTOPWashington35 min
May 6, 2:21 PM CDTSevere Thunderstorm WarningTOPRepublic, Washington27 min
May 6, 3:02 PM CDTSpecial Weather StatementTOPRepublic43 min
May 6, 3:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic33 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley, Washington30 min
May 6, 3:39 PM CDTSpecial Weather StatementTOPMarshall36 min
May 6, 3:42 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Republic, Washington48 min
May 6, 4:05 PM CDTSevere Thunderstorm WarningTOPClay, Marshall, Riley, Washington55 min
May 6, 4:18 PM CDTSpecial Weather StatementTOPNemaha42 min
May 6, 4:33 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa42 min
May 6, 4:44 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley46 min
May 6, 4:53 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley37 min
May 6, 5:09 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary51 min
May 6, 5:28 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee47 min
May 6, 5:30 PM CDTSpecial Weather StatementTOPPottawatomie30 min
May 6, 5:36 PM CDTSevere Thunderstorm WarningTOPDickinson54 min
May 6, 5:38 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris29 min
May 6, 5:50 PM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Riley, Wabaunsee40 min
May 6, 5:54 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee36 min
May 6, 6:12 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris63 min
May 6, 6:19 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee41 min
May 6, 6:25 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee, Wabaunsee50 min
May 6, 6:28 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee32 min
May 6, 6:33 PM CDTSevere Thunderstorm WarningTOPDickinson57 min
May 6, 6:53 PM CDTSevere Thunderstorm WarningTOPMorris37 min
May 6, 6:53 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Lyon, Osage52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.